Discussions that mention cozaar

High & Low Blood Pressure board


I can't resist telling my story again for those who haven't heard it. Others please bear with me. It is just so appropriate here.

When I walked into my Dr's office complaining of sharp pain in both wrists, the first thing out of her mouth was:
Oh! It's probably arithritis, you know you are getting older. "But I haven't had any other symptoms of arthritis & this developed overnight.", I said. I had recently started a new b/p drug called Cozaar. I went on to have other symptoms which her fellow Dr's dismissed as well. Finally, on Day 13 I woke up & couldn't get out of bed feeling like my limbs were pinned down to the bed. My hands, knees, & ankles swelled & I got severe pain in my upper arms along with extreme fatigue. Still my Dr. refused to say these symptoms maybe from the drug. I had Lupus she said!!! I stopped the drug immediately after talking with the pharmacist & consulting the package insert to make sure it could be stopped suddenly without serious consequences.

It's a fine line we tread between trusting our Dr's experience & education & our gut instinct & reasoning ability. That's why we must continue to educate ourselves about these drugs & our bodies, & do all we can to decrease or eliminate the need for drugs altogether. Thank heavens we have these open boards to exchange ideas & learn. Fam